# SDR SWAA2020032319261

- Difficulty date: February 16, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR TE UPPER SKIN; PREVIOUS REPAIR DAMAGED; 72' FROM IB END / AFTER REMOVING PREVIOUS REPAIR 72' FROM I/B END ON R/H ELEVATOR T/E UPPER AND LOWER SKIN; ACCOMPLISHED REPAIR ON 4EA AREAS PER SRM 51-70-04-2R-9 AND SRM 51-70-04-2R-6.
